MAUDE Adverse Event Report: MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD-2 LEAD; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038S-58
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: hc15020 valve, implanted: (b)(6) 2001.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high thresholds.The rv lead was capped and replaced by a leadless im plantable pulse generator (ipg).No patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD-2 LEAD
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10696056
Report Number2649622-2020-20101
Device Sequence Number11745685
Product Code DXY
UDI-Device Identifier00681490122931
UDI-Public00681490122931
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2002
Device Model Number5038S-58
Device Catalogue Number5038S-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVDD01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age25 YR